# SDR SWAA2025052956910

- Difficulty date: April 20, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 58,271 hours, 34,957 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Elongated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON FLOOR PANEL 120CF AT FWD CARGO COMPARTMENT 2025-274231 <[01].  FABRICATED PANEL 120CF AT FWD CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 STEP 1F AND DWG 452A1610 SHEET:2 REV: D MATERIAL USED CONOLITE P/N: A90RG1W P/O: 2025-115769.; [02] TASK COMPLETED.
